Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 926164, 39 pages
http://dx.doi.org/10.5402/2012/926164
Research Article

Distributions Escaping to Infinity and the Limiting Power of the Cliff-Ord Test for Autocorrelation

International School of Economics, Kazakh-British Technical University, Tole bi 59, Almaty 050000, Kazakhstan

Received 18 September 2012; Accepted 24 October 2012

Academic Editors: J. Hu, A. Hutt, and J. Villarroel

Copyright © 2012 Kairat T. Mynbaev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kairat T. Mynbaev, “Distributions Escaping to Infinity and the Limiting Power of the Cliff-Ord Test for Autocorrelation,” ISRN Probability and Statistics, vol. 2012, Article ID 926164, 39 pages, 2012. https://doi.org/10.5402/2012/926164.